Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i7.50
pages 49-61

The Problem of Identification by the Final Observation for the Multidimensional Nonlinear Stationary Equation of Quasi-optics with a Purely Imaginary Coefficient in the Nonlinear Part

Natik S. Ibrahimov
Baku State University (Azerbaijan)


The problem of determining the complex-valued coefficient of a multidimensional nonlinear stationary equation of quasi-optics with the purely imaginary coefficient in the nonlinear part of the equation is considered. The theorems of existence and uniqueness of solution of the identification problem are proved. The necessary condition in the form of a variational inequality for solution of identification problem is established.

Articles with similar content:

Necessary Condition for the Problem of Identification for One-Dimensional Nonlinear Stationary Equation of Quasioptics
Journal of Automation and Information Sciences, Vol.43, 2011, issue 8
Natik S. Ibrahimov
On Determination of the Right-Hand Side of the Linear Equation of Elastic Plate Vibrations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Hamlet Farman ogly Guliyev , Khayala Idris kyzy Seyfullayeva
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Rena Sattar kyzy Kasymova , Rafig Kalandar ogly Tagiyev
Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev